# SDR CALA2024091902448

- Difficulty date: September 18, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N28457
- Make and model: Boeing 737924ER
- Aircraft serial: 41744
- Aircraft time: 38,007 hours, 13,746 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A591032
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREATED L/P TO ENTER ESFR FOR NR 2186653 "CORROSION FOUND ON FLOOR BEAM CHANNEL RH STA 867 AROUND S-17R.'' ESFR CREATED , SEE SFR # 1037202 AND BAM NR 2186653 FOR MORE INFO
